| Catalog Number |
313-0909 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
09/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient was revised due to dislocation on (b)(6) 2026.The implantation date was on (b)(6) 2017.A glenosphere and a humeral cup were explanted.A glenosphere and a humeral cup were implanted.
Additional Manufacturer Narrative
The event took place outside the united states (in france) and was associated with a product that is also cleared for the market in the united states.